# SDR GTIA020349

- Difficulty date: March 24, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND INTERNAL ACCESS PANEL CENTER COCKPIT (FLT COMPT) STATION 120 HAS MUSHY SOFT DAMAGE.  FABRICATED NEW FLOORBOARD.  (M)
